# SDR AMTA200300473

- Difficulty date: April 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 898052
- Part serial: W564057
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

PORTABLE HALON FIRE EXTNIGUISHER FROM LEFT FORWRAD OVERHEAD BIN DISCHARGED IN FLIGHT INTO THE MIDDLE OVEN IN THE FORWARD GALLEY. DUE TO SMOKE FROM PAPER IN OVEN.  REPLACED PORTABLE HALON FIRE EXTINGUISHER, LEFT FORWARD OVERHEAD, SECURED OK FOR SERVICE.  NO DEFECTS NOTED WITH THE OVEN.  (M)
